Let me start by saying how much I appreciate this site and your valuable advice.
As I have stated a few weeks ago, I'm currently on accutane and it has worked wonders on me. It has elimintated all of my acne and most of the flaky skin aorund my nose that also use to spread into my eyebrows. Is the cause of this a fungus? I assume that it feeds off the sebum since the accutane seems to have eliminated most of it. However, in the creases of my nose it's still quite persistant - could you please tell me if there is a cure for this, if so what is it?
What you describe sounds like seborrheic dermatitis. This causes scaly skin in the nasal folds and eyebrows. Even babies get is sometimes. It has nothing to do with sebum (despite the old-fashioned name), dryness, or Accutane. It comes and goes. 1% hydrocortisone (OTC) usually takes care of it fast, though it may recur.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.